Translator Disclaimer
2014 Generalized biprojectivity and biflatness of abstract Segal algebras
Fatemeh Abtahi
Banach J. Math. Anal. 8(2): 107-117 (2014). DOI: 10.15352/bjma/1396640055

Abstract

We investigate generalized amenability, contractibility, biprojectivity and biflatness properties of various classes of abstract Segal algebras with respect to the Banach algebra $\mathcal{A}$. Moreover, we verify some of the previous available results about Segal algebras, for abstract Segal algebras.

Citation

Download Citation

Fatemeh Abtahi. "Generalized biprojectivity and biflatness of abstract Segal algebras." Banach J. Math. Anal. 8 (2) 107 - 117, 2014. https://doi.org/10.15352/bjma/1396640055

Information

Published: 2014
First available in Project Euclid: 4 April 2014

zbMATH: 06285266
MathSciNet: MR3189542
Digital Object Identifier: 10.15352/bjma/1396640055

Subjects:
Primary: 46H25
Secondary: ‎43A07‎

Rights: Copyright © 2014 Tusi Mathematical Research Group

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.8 • No. 2 • 2014
Back to Top